# SDR ASAA2020020543086

- Difficulty date: February 4, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 22,703 hours, 7,382 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Fault Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING START. GROUNDED - YES. PERFORMED APU BITE ON CDU, FOUND FAULT 49-41011 "NO FLAME SHUTDOWN". STARTED & OPERATED APU TWICE REF B737-900 AMM 49-11-00/201 WITH NO DEFECTS NOTED. APU OPERATES NORMALLY.
